# SDR DALA2015053103567

- Difficulty date: May 20, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 92,753 hours, 13,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AISLE 26B ARE BROKEN.  REPLACED LIGHT ASSEMBLY.  OPERATION IS NORMAL.
